# SDR FXGA201801101801

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 34,710 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Cracked
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AILERON TRIM TAB SKIN HAD TWO CRACKS.  REMOVED THE TAB, STOP DRILLED THE CRACKS.
